MAUDE Adverse Event Report: BARD ACCESS SYSTEMS 6.6F BROVIAC CV CATHETERS 1.0MM LUMEN (WHITE ADAPTER) REPAIR KIT; INTRAVASCULAR CATHETER REPAIR KIT

BARD ACCESS SYSTEMS 6.6F BROVIAC CV CATHETERS 1.0MM LUMEN (WHITE ADAPTER) REPAIR KIT; INTRAVASCULAR CATHETER REPAIR KIT
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation, as the device was discarded at (b)(4) due to expire of stock period after visual inspection.A lot history review (lhr) review is not possible; the manufacturing lot number that was provided is incorrect.
 
Event or Problem Description
It was reported that the catheter was found to be damaged.The catheter was repaired.No other information is available.This report addresses repair four.

Brand Name
6.6F BROVIAC CV CATHETERS 1.0MM LUMEN (WHITE ADAPTER) REPAIR KIT
Common Device Name
INTRAVASCULAR CATHETER REPAIR KIT
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6722266
Report Number3006260740-2017-01074
Device Sequence Number10968037
Product Code LJS
UDI-Device Identifier00801741074479
UDI-Public(01)00801741074479
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K830406
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 07/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number0601620
Device Lot NumberAUXL0064 (INVALID)
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1